# SDR SWAA2025032406289

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 28,448 hours, 14,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 141FW HAS CRACKS AT LOWER EDGE <[01].  REMOVED AND FABRICATED PANEL PER AMM 25-52-01. PANEL WILL REQUIRE INSTALLATION.; [02] INSTALLED PANEL PER 25-52-06.; [03] INSTALLED PANEL PER 25-52-06.
